# SDR SWAA013122

- Difficulty date: November 15, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 70,747 hours, 78,981 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 0320143
- Part serial: B6067
- Condition: Blew Out
- Location: Rh Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

( AIR TURNBACK, DECLARED EMERGENCY )…………………………..DURING T/O RH NOSE TIRE BLEW DAMAGING TCAS ANTENNA AND FUSELAGE SKIN FWD OF TCAS ANTENNA.                              R&R BOTH NLG TIRE/WHEEL ASSY'S. R&R LWR TCAS ANTENNA & REPAIRED SKIN PER SWA RA.
